# SDR RAIA950810

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8974106
- Condition: Failed
- Location: Lt Engine
- Part time: 5,818 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7430 - LEFT BETA LIGHT WOULD NOT EXTINGUISH ON TAKEOFF.  MAINTENANCE REPLACED LEFT PROPELLER GOVERNOR.  GROUND RUNS REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (M)
